# SDR P5CA0401248

- Difficulty date: October 11, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,122 hours, 18,599 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B ELEVATOR LWR SURFACE SKIN HAS DELAMINATION.  REMOVED DAMAGE AREA, INSTALLED NEW PER SRM 51-40-04.
